# SDR ABXA080007

- Difficulty date: December 9, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 49,865 hours, 39,176 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Attach Bracket
- Part number: 39239322
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT CABLE, MOST INBOARD PULLEY, UPPER OUTBOARD ATTACH BRACKET CRACKED AT APPROXIMATELY STA 83.534.  REMOVED AND REPLACED BRACKET IAW DC9 SRM.
